School of Mathematics and Applied Statistics, University of Wollongong, Wollongong, NSW 2522, Australia. e-mail: email@example.com
ON SEMIPARAMETRIC REGRESSION WITH O'SULLIVAN PENALIZED SPLINES
Article first published online: 6 MAY 2008
© 2008 Australian Statistical Publishing Association Inc.
Australian & New Zealand Journal of Statistics
Volume 50, Issue 2, pages 179–198, June 2008
How to Cite
Wand, M. P. and Ormerod, J. T. (2008), ON SEMIPARAMETRIC REGRESSION WITH O'SULLIVAN PENALIZED SPLINES. Australian & New Zealand Journal of Statistics, 50: 179–198. doi: 10.1111/j.1467-842X.2008.00507.x
- Issue published online: 8 JUL 2008
- Article first published online: 6 MAY 2008
Vol. 52, Issue 2, 239, Article first published online: 25 MAY 2010
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!